BibTeX record journals/cc/RazS05

download as .bib file

@article{DBLP:journals/cc/RazS05,
  author    = {Ran Raz and
               Amir Shpilka},
  title     = {Deterministic polynomial identity testing in non-commutative models},
  journal   = {Computational Complexity},
  volume    = {14},
  number    = {1},
  pages     = {1--19},
  year      = {2005},
  url       = {https://doi.org/10.1007/s00037-005-0188-8},
  doi       = {10.1007/s00037-005-0188-8},
  timestamp = {Sun, 28 May 2017 13:19:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cc/RazS05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier